# SDR SWAA2022032381079

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS CORROSION AT BS 767+6; LBL5 WL 156 / [01] EVALUATED CORROSION ON FLOOR STRAP BS 767+6 LBL 5 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP FOR BS 767+6;[04] VERIFIED
